# SDR AALA201811269043

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 43,638 hours, 31,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE COVER WAS NOT  ATTACHED.  MAINTENANCE SECURED THE SLIDE COVER IAW AMM 25-62-50, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
